Alert archive / Kentucky / Flash Flood Warnings in 2019

Flash Flood Warning 5, NWS Louisville, KY

February 23, 20195 counties in Kentucky

NWS Louisville, KY issued this flash flood warning at Feb 23, 2019, 10:22 PM EST for 5 counties in Kentucky. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 23, 2019, 10:22 PM EST (03:22 UTC)
Expired
Feb 24, 2019, 1:15 AM EST
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Hardin County, KY, Larue County, KY, Marion County, KY, Meade County, KY, Nelson County, KY

The radar

The Louisville radar (KLVX), 39 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 23, 10:30 PM ESTHEAVY RAIN 2.052 Ene Hodgenville, KYMEASURED AT THE LARUE COUNTY KENTUCKY MESONET STATION.
Feb 24, 12:04 AM ESTFLASH FLOOD3 W Hodgenville, KYPHILLIPS LANE IN HODGENVILLE AND HIGHWAY 222 WERE UNDER WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 102 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2019-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2019-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 387 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
558 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
387 m²/s²
0-3 km storm-relative helicity
944 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

068 
WGUS53 KLMK 240322
FFWLMK
KYC093-123-155-163-179-240615-
/O.NEW.KLMK.FF.W.0005.190224T0322Z-190224T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1022 PM EST SAT FEB 23 2019

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Nelson County in central Kentucky...
  Southeastern Meade County in central Kentucky...
  Central Larue County in central Kentucky...
  Northwestern Marion County in central Kentucky...
  Hardin County in central Kentucky...

* Until 115 AM EST.

* At 1019 PM EST, local law enforcement reported heavy rain across 
  the warned area had cause several road closures in Nelson County. 
  Continued persistent rainfall over the next hour likely will lead 
  to additional flash flooding.

* Some locations that will experience flooding include...
  Elizabethtown, Bardstown, Hodgenville, Radcliff, Vine Grove,
  Lebanon Junction, New Haven, Loretto, Dant and Bellwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3780 8615 3785 8599 3786 8580 3781 8574
      3781 8572 3784 8564 3787 8561 3788 8530
      3779 8532 3778 8536 3776 8535 3777 8537
      3774 8537 3773 8540 3770 8537 3767 8537
      3766 8535 3764 8535 3752 8554 3762 8624

$$

RJS
2 follow-up statements
385 
WGUS73 KLMK 240419
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
1119 PM EST SAT FEB 23 2019

KYC163-240428-
/O.CAN.KLMK.FF.W.0005.000000T0000Z-190224T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Meade KY-
1119 PM EST SAT FEB 23 2019

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN MEADE COUNTY IS
CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3781 8574 3781 8572 3784 8564 3787 8561
      3788 8530 3779 8532 3778 8536 3776 8535
      3777 8537 3774 8537 3773 8540 3770 8537
      3767 8537 3766 8535 3764 8535 3752 8554
      3758 8599

$$

KYC093-123-155-179-240615-
/O.CON.KLMK.FF.W.0005.000000T0000Z-190224T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Nelson KY-Larue KY-Marion KY-Hardin KY-
1119 PM EST SAT FEB 23 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM EST FOR
NELSON...CENTRAL LARUE...NORTHWESTERN MARION AND SOUTHEASTERN HARDIN
COUNTIES...

At 1118 PM EST, Doppler radar indicated that the heaviest rain has 
ended over the warned area. However rainfall amounts near two inches 
fallen for the day likely will mean a brief window where flash 
flooding can occur over the next hour or two.

Some locations that will experience flooding include...
Elizabethtown, Bardstown, Hodgenville, Lebanon Junction, New Haven,
Loretto, Lyons, Howardstown, Dant and Samuels Field Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3781 8574 3781 8572 3784 8564 3787 8561
      3788 8530 3779 8532 3778 8536 3776 8535
      3777 8537 3774 8537 3773 8540 3770 8537
      3767 8537 3766 8535 3764 8535 3752 8554
      3758 8599

$$

RJS
373 
WGUS73 KLMK 240608
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
108 AM EST SUN FEB 24 2019

KYC093-123-155-179-240615-
/O.EXP.KLMK.FF.W.0005.000000T0000Z-190224T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Nelson KY-Larue KY-Marion KY-Hardin KY-
108 AM EST SUN FEB 24 2019

...THE FLASH FLOOD WARNING FOR NELSON...CENTRAL LARUE...NORTHWESTERN
MARION AND SOUTHEASTERN HARDIN COUNTIES WILL EXPIRE AT 115 AM EST...

Flood waters are receding. Flooding is no longer expected to pose a 
severe threat, but standing water is still possible. Please continue 
to heed any remaining road closures.

Southern Nelson and northern Larue Counties will still be under a 
new flood advisory. 

LAT...LON 3781 8574 3781 8572 3784 8564 3787 8561
      3788 8530 3779 8532 3778 8536 3776 8535
      3777 8537 3774 8537 3773 8540 3770 8537
      3767 8537 3766 8535 3764 8535 3752 8554
      3758 8599

$$

KDW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Feb 23, 9:39 PM EST, 43 minutes earlier.

Area forecast discussion, Feb 23, 9:39 PM EST, 43 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
939 PM EST Sat Feb 23 2019

.Forecast Update...
Issued at 930 PM EST Sat Feb 23 2019

Rain and embedded thunderstorms continue tracking NE across central
KY at this time. The heaviest rain continues to be across south-
central KY where Flash Flood Warnings exist for the next couple/few
hours. High rain rates exist in the strongest cells. Be vigilant if
driving - Turn Around, Don't Drown if flooded roads are encountered.

Steady rain will end after this current shield moves out over the
next hour or two. Nevertheless, areal flooding will continue for a
time after the rain ends. Thus, will keep the current Flood Watch as
is for the time being, with its expiration at 06z. Also, with the
cold front still several hours to our west, there could be isolated
additional showers develop behind this rain shield. There are
several showers now just east of STL, but the latest HRRR keeps
these to our north over the next couple hours. So, any new cells
in our area should be isolated.

...VERY WINDY LATE TONIGHT AND ESPECIALLY SUNDAY...

Want to take this time to again reiterate the real wind hazard for
very late tonight and especially Sunday. Behind the cold frontal
passage toward morning, surface winds first from the SW then from
the W on Sunday will really increase. Our current Wind Advisory
begins at 09z. We expect sustained winds of 20-30 mph with frequent
gusts of 40-50 mph. Could see isolated gusts over 50 mph. Also of
acute interest is that these winds will have numerous hours of
longevity, i.e., all day Sunday. This will create a real and
impactful hazard. With grounds saturated, these winds could uproot
some trees and at least bring limbs down. Some power outages are
likely as well. People driving on north-south-oriented interstates
should use much caution on Sunday due to a stiff cross-wind. Be
aware of the wind on Sunday and exercise caution and good judgment!

&&

.Mesoscale Update...
Issued at 820 PM EST Sat Feb 23 2019

Area of rain continues to propagate NE across central KY, with
additional numerous shower development on west side of the steady
rain, as high res models have indicated this evening. Latest KLVX
and KOHX radar showing some stronger cores/cells entering or moving
toward our SW counties (around and SW of BWG). Latest meso
environment continues to show very strong low-level shear across the
area, but effective shear values are a little less given slight
elevated nature of the stronger cores. There is a narrow axis of
weak CAPE on the western side of the rain, which will move east
through the evening, albeit diminish. Any chance for an isolated
severe cell would be mainly across our southern counties this
evening.

Continue to be more worried about flash flooding this evening,
particularly over south-central KY given prior rains earlier this
evening and afternoon, and the increasing trend in reflectivity
values over our SW as the low-level jet and lifting increase ahead
of the cold front. Expect brief but intense rainfall rates with
these cores, which could easily lead to local flash flooding.

Use caution if driving! Remember, Turn Around, Don't Drown.

&&

.Short Term...(This evening through Sunday)
Issued at 305 PM EST Sat Feb 23 2019

...Flash Flooding and Severe Storm Risk through Late Evening...
...Windy Sunday...

A complex of showers and storms over western KY and central and
western portions of TN will continue to spread northeast over
central KY/southern Indiana late this afternoon.  Soundings indicate
an elevated environment ahead of this complex due to the presence of
a strong LLJ.  Because of this, not expecting any immediate severe
risk through early evening.  However, an isolated t-storm may
produce small hail ahead of the main storm complex.  The main threat
with this afternoon/early evening round of convection will be heavy
rain and flooding.  With excellent upper/lower jet support and
higher precipitable water values entering the region, expect
efficient rain producers and moderate to heavy rainfall rates
especially in t-storms.  While the Flash Flood Watch still looks to
be in good shape highlighting the area at most risk, south central
KY is especially a concern as they received up to an 1" of rain
already this morning.

The next round of showers/storms will come mid to late evening
primarily between 0-6Z tonight.  We'll enter a more sfc based
environment after the first storm complex moves northeast through
portions of the region.  A line or broken line of showers/storms is
expected to develop just ahead of the cold front and push through
mid to late evening. High-res models still show a thin line of
SBCAPE mainly crossing south central KY later this evening. Also,
favorable wind fields will support rotating cellular structures.
southern KY will be the focus for strong to severe storms containing
damaging winds and potentially an isolated tornado.  In addition,
the flash flood threat will continue area wide.  All of the
showers/storms should exit the region by around midnight.

Behind the cold front, winds will shift to the west-southwest and
become very gusty in a tight pressure gradient on the back side of
the low pressure system.  Wind gusts in excess of 35 mph will be
likely late tonight through Sunday area-wide.  Wind gusts of 40-45
mph will be most likely over southern Indiana and portions of north
central KY so a Wind Advisory will be issued for that area.

Temperatures will fall into the 40s tonight behind the cold front
and top out in the mid 40s to lower 50s for Sunday highs.

.Long Term...(Sunday night through Saturday)
Issued at 315 PM EST Sat Feb 23 2019

Sunday Night - Wednesday...

Expansive surface high pressure will center of the northern Plains
and then into the Great Lakes region during the early to mid week
time frame. Meanwhile, dry and zonal flow will dominate the upper
pattern into mid week. The combination of these two features will
keep us dry at least through the first part of Wednesday. High
temperatures should run mostly in the mid and upper 40s for highs
across southern IN and central KY. Southern KY will likely reach the
low 50s each day. Lows are expected to be in the 20s Sunday/Monday
night, and then warm to the low and mid 30s for Tuesday night. These
temperatures are at or just below normal for this time of year.

Wednesday Night - Saturday...

Zonal flow is expected to persist over the area through the late
week and into the weekend time frame. However, there will be several
weak disturbances passing through the upper flow that could bring
some precipitation chances. See no reason to change this statement
from the previous forecast...

Low-confidence forecast for the late week and early weekend time
frame as the models diverge. Zonal pattern makes it difficult to
time the weak ripples crossing the area, so for now will go with a
fairly broad-brush 20-30 POP for the latter half of the week.
Whenever precip does fall, it will be scattered and light. Temp
forecast is near normal, which could result in precip type
questions. However it's worth noting that the colder Euro solution
is also a dry solution, while the GFS has warmer temps to go with
its precip chances. In light of that, the chances for wintry weather
are actually quite low.

&&

.Aviation...(00Z TAF Issuance)
Updated at 700 PM EST Sat Feb 23 2019

Large shield of rain and a few embedded thunderstorms continue to
move NE across central KY early this evening, producing MVFR vsbys
and at times IFR vsbys in heavy rain. Additional showers and a few
storms are expected behind this main area of rain through late this
evening before coming to an end. Ceilings have varied from VFR to
MVFR so far, and model cross-sections suggest some IFR ceilings
could occur at times for the next several hours before a cold front
pushes across the region later tonight.

Current surface winds are from the SE and will slowly increase and
switch to S this evening. Winds 2-3 kft above the ground will
increase to around 50-55 kts, so have included low-level wind shear
for a few hours this evening at the TAF sites.

Late tonight and on Sunday, surface winds will become very gusty,
first from the SW then from the W on Sunday. Expect sustained winds
of 20-25 kts with gusts of 35-40 kts on the back side of strong low
pressure pushing into the Great Lakes area.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory from 4 AM EST /3 AM CST/ to 7 PM EST /6 PM CST/
     Sunday for INZ076>079-083-084-089>092.

KY...Wind Advisory from 4 AM EST /3 AM CST/ to 7 PM EST /6 PM CST/
     Sunday for KYZ023>043-045>049-053>057-066-067.

     Flash Flood Watch until 1 AM EST /midnight CST/ Sunday for
     KYZ023>031-033>043-045>049-053>057-061>067-070>078-081-082.

&&

Mesoscale....TWF
Update.......TWF
Short Term...AMS
Long Term....BJS
Aviation.....TWF
Hazardous weather outlook, Feb 23, 10:13 PM EST, 9 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
1013 PM EST Sat Feb 23 2019

KYZ023>031-033>043-045>049-053>057-066-067-250315-
Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Jefferson-
Oldham-Henry-Shelby-Franklin-Scott-Harrison-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Washington-Mercer-Jessamine-
Clark-Larue-Marion-Boyle-Garrard-Madison-Casey-Lincoln-
Including the cities of Lewisport, Hawesville, Hardinsburg,
Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville,
Louisville, La Grange, New Castle, Shelbyville, Frankfort,
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles,
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg,
Nicholasville, Winchester, Hodgenville, Lebanon, Danville,
Lancaster, Richmond, Liberty, and Stanford
1013 PM EST Sat Feb 23 2019 /913 PM CST Sat Feb 23 2019/

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EST /MIDNIGHT CST/
SUNDAY...
...WIND ADVISORY IN EFFECT FROM 4 AM EST /3 AM CST/ TO 7 PM EST
/6 PM CST/ SUNDAY...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Overnight.

Area rivers will remain high from recent rainfall. See our webpage
for the most recent updates to river flood advisories and flood
warnings.

Steady rain will end late this evening and overnight, but some areal
flooding will continue for a few hours after the rain ends.

Winds will increase overnight and will gust to around 30 mph before
daybreak.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Strong, very gusty west winds will occur on Sunday behind a cold
front. Frequent gusts of 40 to 50 mph are expected with isolated
gusts over 50 mph. This will cause limbs and some trees to fall, and
could cause some power outages, especially over north-central
Kentucky.

.SPOTTER INFORMATION STATEMENT...

Spotters should report flooding overnight, and strong wind gusts on
Sunday.

INZ076>079-083-084-089>092-KYZ032-250315-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Trimble-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Bedford,
and Milton
1013 PM EST Sat Feb 23 2019 /913 PM CST Sat Feb 23 2019/

...WIND ADVISORY IN EFFECT FROM 4 AM EST /3 AM CST/ TO 7 PM EST
/6 PM CST/ SUNDAY...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Area rivers will remain high from recent rainfall. See our webpage
for the most recent updates to river flood advisories and flood
warnings.

Winds will increase overnight and will gust over 30 mph before
daybreak.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Strong, very gusty west winds will occur on Sunday behind a cold
front. Frequent gusts of 40 to 50 mph are expected with isolated
gusts over 50 mph. This will cause limbs and some trees to fall, and
could cause some power outages.

.SPOTTER INFORMATION STATEMENT...

Spotters should report strong wind gusts on Sunday.

KYZ061>065-070>078-081-082-250315-
Butler-Edmonson-Hart-Green-Taylor-Logan-Warren-Simpson-Allen-Barren-
Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Russellville, Bowling Green, Franklin,
Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia,
Jamestown, Burkesville, and Albany
1013 PM EST Sat Feb 23 2019 /913 PM CST Sat Feb 23 2019/

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EST /MIDNIGHT CST/
SUNDAY...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Area rivers will remain high from recent rainfall. See our webpage
for the most recent updates to river flood advisories and flood
warnings.

Area rivers will remain high from recent rainfall. See our webpage
for the most recent updates to river flood advisories and flood
warnings.

Steady rain will end late this evening and overnight, but some areal
flooding will continue for a few hours after the rain ends.

Winds will increase overnight and will gust to around 30 mph before
daybreak.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Strong, very gusty west winds will occur on Sunday behind a cold
front. Frequent gusts of 40 to 50 mph are expected with isolated
gusts over 50 mph. This will cause limbs and some trees to fall, and
could cause some power outages.

.SPOTTER INFORMATION STATEMENT...

Spotters should report flooding overnight, and gusty winds on
Sunday.

TWF/BJS

In the hours before

Local storm report, Feb 23, 9:42 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
942 PM EST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     FLASH FLOOD      2 NW FRANKLIN           36.75N 86.59W
02/23/2019                   SIMPSON            KY   EMERGENCY MNGR

            KY2592 AT HWY 73 IS IMPASSABLE DUE TO
            FLOODING. HWY 73 IS STILL OPEN.

&&

SSC
Local storm report, Feb 23, 9:45 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
945 PM EST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     FLOOD            2 SSW MCCREARY          37.64N 84.54W
02/23/2019                   GARRARD            KY   PUBLIC

            REPORT AND PICTURES OF ROADS IMPASSIBLE DUE
            TO STANDING WATER IN GARRARD COUNTY.

&&

CM
Local storm report, Feb 23, 10:02 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1002 PM EST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     FLOOD            6 SW CLINTONVILLE       38.03N 84.36W
02/23/2019                   FAYETTE            KY   PUBLIC

            REPORT AND PICTURES OF NEIGHBORHOOD FLOODING
            AND STANDING WATER IN CHILESBURG KY AREA.

&&

CM
Local storm report, Feb 23, 10:10 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1010 PM EST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLOOD            1 NNE BOWLING GREEN     36.99N 86.43W
02/23/2019                   WARREN             KY   PUBLIC

            REPORT AND PICTURES OF FLOODING AROUND
            FAIRVIEW PLAZA IN BOWLING GREEN, KY.
            PICTURES OF CARS TRYING TO DRIVE THROUGH
            DEEP STANDING WATER.

&&

CM
Local storm report, Feb 23, 10:12 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1012 PM EST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     FLASH FLOOD      4 SSE REDHOUSE          37.78N 84.24W
02/23/2019                   MADISON            KY   EMERGENCY MNGR

            WATER ALONG HUNTER LN AND UNION CITY ROAD IS
            MOVING SWIFTLY ALONG THESE ROADS...ALSO OVER
            TATES CREEK RD. ALSO ON CATALPA LOOP IN THE
            CITY OF RICHMOND.

&&

RJS
Local storm report, Feb 23, 10:22 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1022 PM EST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     FLASH FLOOD      3 NNE GRADYVILLE        37.13N 85.40W
02/23/2019                   ADAIR              KY   EMERGENCY MNGR

            ROADS AFFECTED BY FLOODING: RUSSELL CREEK AT
            MILLTOWN RD IN MILLTOWN, WHITE OAK CHURCH
            ROAD AT COFFEY HOLE, AND ABRELL ROAD.

&&

SSC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 7:30 PM ESTAreal Flood AdvisoryLMKAnderson, Bourbon, Boyle, Bullitt, Casey, Clark and 19 more6 hr
Feb 23, 7:50 PM ESTAreal Flood WarningLMKAnderson, Bourbon, Boyle, Casey, Clark, Fayette and 10 more6 hr
Feb 23, 9:06 PM ESTRiver Flood WarningLMKOhio48 hr
Feb 23, 9:13 PM ESTRiver Flood WarningLMKWarren31 hr
Feb 23, 9:49 PM ESTFlash Flood WarningLMKAnderson, Boyle, Garrard, Lincoln, Madison, Mercer and 3 more6 hr
Feb 24, 12:28 AM ESTAreal Flood WarningLMKBoyle, Green, Marion, Taylor3 hr
Feb 24, 12:42 AM ESTRiver Flood WarningLMKGarrard, Jessamine3 days
Feb 24, 12:44 AM ESTAreal Flood WarningLMKBoyle, Jessamine, Mercer, Washington, Woodford3 hr
Feb 24, 12:44 AM ESTRiver Flood WarningLMKFranklin31 hr
Feb 24, 1:11 AM ESTAreal Flood AdvisoryLMKLarue, Nelson3 hr
Feb 24, 1:59 AM ESTAreal Flood AdvisoryLMKButler, Logan3 hr
Feb 24, 1:59 AM ESTRiver Flood WarningLMKBourbon23 hr
Feb 24, 3:21 AM ESTAreal Flood AdvisoryLMKAllen, Barren, Edmonson, Hart, Ohio, Simpson and 1 more3 hr
Feb 24, 3:38 AM ESTAreal Flood AdvisoryLMKAdair, Casey, Lincoln, Marion3 hr
Feb 24, 5:58 AM ESTRiver Flood AdvisoryLMKGarrard, Jessamine, Mercer5 hr
Feb 24, 7:22 AM ESTRiver Flood AdvisoryLMKHart69 min
Feb 24, 8:26 AM ESTRiver Flood WarningLMKHart52 hr
Feb 24, 10:27 AM ESTRiver Flood WarningLMKGarrard, Jessamine, Mercer27 hr
Feb 24, 10:29 AM ESTRiver Flood WarningLMKHardin, Jefferson, Meade5 days
Feb 24, 10:30 AM ESTRiver Flood AdvisoryLMKAnderson, Franklin, Woodford8 hr
Feb 24, 10:32 AM ESTRiver Flood WarningLMKWarren30 hr
Feb 24, 11:04 AM ESTRiver Flood WarningLMKHardin, Nelson68 hr
Feb 24, 3:27 PM ESTAreal Flood WarningLMKClinton, Cumberland, Monroe, Russell24 hr
Feb 24, 6:08 PM ESTRiver Flood WarningLMKAnderson, Franklin, Woodford65 hr

Nearby

Flash Flood Warnings in Kentucky, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.